Drug-induced hepatitis (DIH) is one of the major complications among the treatment of patients with tuberculosis (TB); it might even be fatal. This study tries to address the recurrence of DIH with 2 anti-TB regimens. In the retrospective study from 2007 to 2010, 135 TB patients with DIH who were older than 16 years were entered to study. The patients with DIH were randomly treated with a regimen, including isoniazid, rifampin, and ethambutol, plus either ofloxacin or pyrazinamide. The patients were reviewed for occurrence of recurrent DIH. Cure and completed treatment were considered as acceptable treatment outcomes, whereas default of treatment, treatment failure, and death were considered to be unacceptable outcomes. Therefore, 135 subjects with DIH were reviewed, and 23 patients (17%) experienced recurrence of hepatitis (19 cases in the ofloxacin group and 4 cases in the pyrazinamide group). There is no significant difference in recurrence of hepatitis between these 2 groups (P = 0.803). An acceptable outcome was observed in 95 patients (70.4%), and an unacceptable outcome was seen in 14 cases (10.3%). There was no significant difference in outcomes between these 2 regimens (P = 0.400, odds ratio = 1.62, 95% confidence interval, 0.524–4.98). The results of our study suggest that ofloxacin-based anti-TB regimen does not decrease the risk of recurrent DIH. Therefore, adding ofloxacin in the case of DIH is not recommended.